# SDR AALA950925

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: P2010031303
- Condition: Defective
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY EXIT SIGN AT FORWARD CORNER OF FORWARD GALLEY DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN AT FORWARD CORNER OF FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
